Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Headaches, nausea, fatigue, delayed period. Had spotting. Pregnant?

Hi my last period was 29th January 2013, I have had headaches , nausea , extreme fatigue and was 6 days late for my period, I took a test which was negative, I started bleeding (more like spotting) very very light compared to normal and only lasted 2 days when my normal periods last 5 days and are quite heavy I then had further spotting a day later but nothing again since then, while spotting I went to go led health centre and had another test which also came back negative, could I still be pregnant? If so why am I getting negative results?
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
It looks like you are going through a phase of hormonal imbalance that sometimes happens in between normal cycles. As your urine tests are negative, you can get serum beta-hCG test for proper confirmation as HPTs are not very sensitive with very low levels of hormone as is sometimes seen in very early pregnancy. You may also get a trans-vaginal sonogram and consult your doctor with the results for further suggestions.Take care.
Answered: Fri, 15 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor